advertisement
Question
Posted by: Mesu | 2011-07-01

Medication

is it safe to take depramil if i am on warfarin?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Mesu

Serotonin reuptake inhibitors (SRIs) may potentiate the risk of bleeding in patients treated with anticoagulants. Regular PI tests are recommended, and it is advised to promptly report any signs of bleeding to their doctor, including pain, swelling, headache, dizziness, weakness, prolonged bleeding from cuts, increased menstrual flow, vaginal bleeding, nosebleeds, bleeding of gums from brushing, unusual bleeding or bruising, red or brown urine, or red or black stools.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2011-07-05

Hi Mesu

Serotonin reuptake inhibitors (SRIs) may potentiate the risk of bleeding in patients treated with anticoagulants. Regular PI tests are recommended, and it is advised to promptly report any signs of bleeding to their doctor, including pain, swelling, headache, dizziness, weakness, prolonged bleeding from cuts, increased menstrual flow, vaginal bleeding, nosebleeds, bleeding of gums from brushing, unusual bleeding or bruising, red or brown urine, or red or black stools.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement